# SDR CALA2013082690722

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 64,369 hours, 24,078 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT CALL CHIME FROM COCKPIT INOP-INTERMITTENT.  REPLACED FWD FLIGHT ATTENDATNT PUSH BUTTON SWITCH INSIDE COCKPIT, OPERATIONS CHECKED GOOD.
